# SDR USAA2014073000001

- Difficulty date: July 29, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 21,511 hours, 2,955 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK FOUND FOLLOW DOOR 2L ASSIST BOTTLE REQUIRING SERVICING.  NO FAP OR CIDS MSG.  SERVICED 2L ASSIST BOTTLE.
